Facebook Pixel

Can I get my period earlier after taking Plan B?

By June 9, 2011 - 8:38am
Rate This

So I took Plan B a while ago (around the 14 of May I think) after a condom broke, and got my period as usual around the 28th or so (I'm not super consistent, but usually around the end/beginning of the month) and ended on the 5th of June. I think I'm getting my period again (9th of June) and wanted to know if this was possible/normal after taking Plan B. Thanks!

Add a Comment1 Comments

HERWriter Guide

Hi coolcat212

Thanks for your question!

If you took Plan B, the side effects (like some bleeding) would happen within days afterward. And your regular period later on. Not all women bleed from Plan B (as it looks like in your case).

After your last period -a couple of weeks after you took Plan B- there should be no side effects from the Plan B you took one menstrual cycle ago. So as to why you have this sudden bleeding is probably more due to unknown reasons than due to taking Plan B three weeks ago.

Therefore it's best to put a call into your doctor to see why this bleeding would have happened.

I hope this helps and thanks for writing!

June 9, 2011 - 9:33am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.